≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedies:

Boiron Arnicare ®: $11.99

 

The ABC Homeopathy Forum

precum with pain in testicles

Hi,
I m 26 years old male, n I remember that i had precum(while searching for content that i would do masturbation with) whenever i used to masturbate seeing things on the net..
at that time didnot took it so seriously... also because the time period state of precum used to be like 1/2 hrs or so while looking for the content and then went on to masturbate..

but recently i was in talks with my first ever girlfriend ..and while talking on phone even i got precum.. and i just couldnt control it... and some time later when i was our with her for a full day about-8 hrs in a day... i experienced a lot of precum.. and till evening due to day long precum.. when i reached home my testiscles started to pain i had trouble in walking too... and i saw that they were a little bit sowlen too..this was the first time i saw them sowlen...

i have read a long post about precum.. and i came to know that its natural for boys like this... but i want to query about the after effects that i saw.. like the pain and swelling of testiscles... is this fine like this...

im worried because when i would get together fulltime with her.. then i dont want my testiscles paining or swelling.. because of long periods of precum... and moreover i want that this doesnt affect my sperm count or baby producing abilities...
so as i know this cant be averted.. can this be minimised.. or it will happen with time that precum would start to get lessen.. as and when i spend more time with her.. plz help me with some suggetions and medicines..
 
  bugmenot on 2013-03-13
This is just a forum. Assume posts are not from medical professionals.
plz someone rply i m in very much need of ur help..
 
bugmenot 6 years ago
Plz take a single dose of staphisigria 200 as explained below.

Take a cup of water, put a single drop of staph 200 in the cup, stir it and take 1 teasepone from it. Waste the rest of water of cup. Avoid anything eating half an hour before n after the medicine.

Report progress in a week.

Regards
 
mani_jee 6 years ago
thanks a lot 4 ur rply mr. mani jee.i have started taking ur medicine.
bt 1 thing 1 want to know why this is happening. whats the cause of this .if i m suffering from any serious kind deaseas.
i am very wooried about my married lige.
if anything specific that i have to include in my diet so that i can recover.
any thing that u want me to prevent from doing,eating or seeing..
thank u once again for ur kind rply..
i will tell u my progress in 1 week.
thanks a lot.
 
bugmenot 6 years ago
Sir how many times a day will i take this medicine??
 
bugmenot 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.